Dizzy - help!

StefCo_NJFebruary 6, 2004

I've been dizzy for about 2 weeks now. I've weaned VERY (VERY) slowly off of lexapro (over the course of a month). I don't feel like the room is spinning, or like I'm going to faint. I just feel like my head is throbbing inside, like a wave keeps rushing from ear to ear. I don't have ear pain, though. My eyes feel very tired, as well. Does anyone have ANY idea what this is? I can't go to my Dr. until Monday and I don't want to sit in the ER for 8 hrs.

Any help would be appreciated.

Thank you for reporting this comment. Undo
yborgal

Have you checked your blood pressure?

    Bookmark   February 7, 2004 at 8:51AM
Thank you for reporting this comment. Undo
StefCo_NJ

No, I haven't had my bp taken. I have to wait until Tuesday. I have a Dr. appt. then. Are you thinking it could be high? Or low?

    Bookmark   February 7, 2004 at 9:32AM
Thank you for reporting this comment. Undo
joann23456

Low BP can cause dizziness, as can low blood sugar (can simply be temporary, from being hungry).

I can tell you from experience and lots of research that dizziness, or even fainting where you revive within a few seconds, usually means nothing serious.

Of course, you'll want to check it with your doctor.

    Bookmark   February 7, 2004 at 2:14PM
Sign Up to comment
More Discussions
drug addiction
I'm really worried about my son. I think he is addicted...
clairdo2
Any help for balance problems?
I hope someone can relate. I have terrible balance...
phoggie
Weird Situation
Note: This question is asked on behalf of friend One...
Jikoimary
Chronic tonsillitis after mono?
Hi everyone, My almost 20 year old daughter had mono...
catherinet
band aids
My dermatologist introduced me to Coverlet bandages....
shuffles_gw
© 2015 Houzz Inc. Houzz® The new way to design your home™